# SDR REXA2014040500044

- Difficulty date: April 2, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 22,716 hours, 19,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE RT LOWER WING SKIN AT WS 330.25.  THE AREA AFTER CLEAN UP MEASURES 1.90” X .800” X .003” DEEP.  REPAIRED IAW CRJ257-02409.
